# SDR C2XA02IA111

- Difficulty date: May 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 042622
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS-  THE CREW NOTED THAT THE LAV SMOKE DETECTOR WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR PANEL, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
